# SDR EIA2007204

- Difficulty date: December 4, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 87,046 hours, 15,514 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 PYLON PRECOOLER EXHAUST LOWER CUTOUT AFT AREA CRACKED.  REPAIRED PER 54-50-359, PERFORM DVI PER ECRA 489-54-010-1.  PER HAECO 5192.
